Foto del docente

Alessandro Gimigliano

Professore ordinario

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/03 GEOMETRIA

Pubblicazioni

A.Bernardi; A.Gimigliano; M.Idà, Computing symmetric rank for symmetric tensors., «JOURNAL OF SYMBOLIC COMPUTATION», 2011, 46 (1), pp. 34 - 53 [articolo]

A.Gimigliano; A.V.Geramita; M.V.Catalisano, Secant varieties of ℙ1 × ⋯ × ℙ1 (n-times) are not defective for n ≥ 5, «JOURNAL OF ALGEBRAIC GEOMETRY», 2011, 20, pp. 295 - 327 [articolo]

A.Gimigliano ; B.Harbourne ; M.Idà, Betti numbers for fat points in the plane: a geometric approach., «TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY», 2009, 361, pp. 1103 - 1127 [articolo]

A.Bernardi ; M.V.Catalisano ; A.Gimigliano; M.Idà., Secant varieties to Osculating Varieties of Veronese embeddings of P n, «JOURNAL OF ALGEBRA», 2009, 321, pp. 982 - 1004 [articolo]

A. Gimigliano; B. Harbourne; M. Idà, Stable Postulation and Stable Ideal Generation: Conjectures for Fat Points in the Plane, «BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY SIMON STEVIN», 2009, 16, n. 5, pp. 853 - 860 [articolo]

A.Gimigliano ; B.Harbourne ; M.Idà, The role of the cotangent bundle in resolving ideals of fat points in the plane., «JOURNAL OF PURE AND APPLIED ALGEBRA», 2009, 213, pp. 203 - 214 [articolo]

A. Gimigliano; M.V. Catalisano; A.V. Geramita, On the ideal of secant varieties to certain rational varieties, «JOURNAL OF ALGEBRA», 2008, 319, pp. 1913 - 1931 [articolo]

A. Bernardi; M.V. Catalisano; A.Gimigliano; M. Idà, Osculating varieties of Veronesean and their higher secant varieties, «CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES», 2007, 59, pp. 488 - 502 [articolo]

A.Gimigliano; M.V.Catalisano; A.V.Geramita, Segre-Veronese embeddings of P1xP1xP1 and their secant varieties ., «COLLECTANEA MATHEMATICA», 2007, 58, pp. 1 - 24 [articolo]

M.V. Catalisano; A.V. Geramita; A. Gimigliano, Higher Secant Varieties of Segre-Veronese varieties., in: Projective Varieties with unexpected properties, BERLIN, W. de Gruyter, 2005, pp. 81 - 107 (atti di: Varieties with unexpected properties, Siena, Giugno 2004) [Contributo in Atti di convegno]

A. Gimigliano; M.V. Catalisano; A. Geramita, Higher Secant Varieties of the Segre varieties P1x...xP1, «JOURNAL OF PURE AND APPLIED ALGEBRA», 2005, 201, pp. 367 - 380 [articolo]

A.Gimigliano; |M.V.Catalisano; A.V.Geramita, Secant Varieties of Grassmann Varieties., «PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY», 2004, 183, pp. 633 - 642 [articolo]

GIMIGLIANO A.; Idà M., The ideal resolution for 3-fat points in P2., «JOURNAL OF PURE AND APPLIED ALGEBRA», 2004, 187, pp. 99 - 128 [articolo]

Ultimi avvisi

Al momento non sono presenti avvisi.